# SDR FDEA201111295076

- Difficulty date: November 29, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796041820100
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP T/E SKIN LOWER SURFACE BETWEEN RIBS 17 AND 19 LOCATED 3.5" FWD OF AFT EDGE IS INSTALLED INCORRECTLY.  REPAIRED IAW SRM 57-50-00, FIG 205 PAGES 217 TO 220 AND COMPLIED WITH EA 6-5750-156074, WC 57504134, SEQ 1242.
